Discussions By Condition: I cannot get a diagnosis.

Severe pain in back with tingling in arms and legs

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: lilcee
  • August 1, 2009
  • 11:46 AM

I've had severe pains in my back for a long time. I've been to the chiropracter several times over the last few weeks. The problem is that a couple of weeks ago I started getting tingling in my arms and legs along with the back pain. The pain is mostly in my middle and lower back with some in my upper back which causes headaches. It also shoots down into my legs and feet.
I've read that if you have a bulged disc that you shouldn't see a chiropractor. Is that true?
I'm going to get an MRI as soon as they can get it schedualed. What can cause all the tingling? I wake up in the mornings and I'm feeling so ill. I have some nausea which I think is prob from all the pain. I have headaches, feel tight all over especially in the chest, tingle all over, I'm tired all the time because I don't get a good nights sleep.
I'm getting scared that I might have something seriously wrong with me and it causes me to cry all the time - the pain doesn't help with that either. Sometimes I feel like I'm going crazy with all the tingling and the ill feeling.
Sorry, had to vent. I want my life back but I'm in so much pain it's hard to do anything. I'm not sure what kind of Dr to see. I've been to my PC Dr and she's tying but it takes so long to get any kind of tests done and then get the results. Can anyone give me some kind of info on what I should do for the pain? I don't like taking presc. pain meds.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?